MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 9 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 9 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179704980
Medical Device Problem Codes Device Slipped (1584); Migration (4003)
Health Effect - Clinical Codes Purulent Discharge (1812); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient underwent a removal procedure due to severe pus in the lesion.During the removal procedure the setscrew chipped.The surgeon removed two fragments from the patient¿s lesion.No more fragments were left in the patient.The procedure was completed without surgical delay.The patient received the implants on (b)(6) 2015 and the bone fusion had not been attained at the time of the removal surgery.This report involves one (1) viper system polyaxial wide lag screw 5.5 9 x 80mm.This is report 3 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Additional device product codes: mnh, kwp, and mni.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 9 X 80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key13543354
Report Number1526439-2022-00225
Device Sequence Number4457393
Product Code NKB
UDI-Device Identifier10705034265841
UDI-Public10705034265841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704980
Device Catalogue Number179704980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X40MM; 5.5 TI CORT FIX 7X45MM; SINGLE-INNER SETSCREW; UNK - RODS: EXPEDIUM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown